It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


MMB - you said you have researched this subject? I will not be renewing my subscription to Depo although I do love not having a "monthly bill" for the past two years. If you know form your course and research, can you tell me how long patients are typically on the injection, how long it takes a typical patient to regain her cycle and how long until they notice a decrease in the side effects? I ask because the only reason I started Depo was to treat my endometriosis and I'm discontinuing due to my substantially decreased lbido (no desire for anything intimate for about the last 20 months) and depression symptoms that I have linked to the shot. These two items have gotten so extreme that my husband has complained numeous times and it's getting very serious. Thanks for any help anyone can offer.
[QUOTE=CDS0507;3860427]MMB - you said you have researched this subject? I will not be renewing my subscription to Depo although I do love not having a "monthly bill" for the past two years. If you know form your course and research, can you tell me how long patients are typically on the injection, how long it takes a typical patient to regain her cycle and how long until they notice a decrease in the side effects? I ask because the only reason I started Depo was to treat my endometriosis and I'm discontinuing due to my substantially decreased lbido (no desire for anything intimate for about the last 20 months) and depression symptoms that I have linked to the shot. These two items have gotten so extreme that my husband has complained numeous times and it's getting very serious. Thanks for any help anyone can offer.[/QUOTE]

I have done a lot of my own research on Depo after my experience with it, and from what I have run across....it varies from woman to woman...and I think it can also depend on how long you've been on it. Plus, if you notice, one woman may experience symptoms that are the complete opposite of what another woman may experience. A drug that causes some women to completely stop having a period and causing others to have non-stop bleeding is alarming to me!!! How is it that the result can be from one extreme to the other? I know of people who either had a full blown period or spotting for almost the entire time they were on it. I didn't have a single period while on it. I also know of another woman whose hair fell out in chunks!!! I began growing hair in all the wrong places!!! Again....how is it that some women lose hair and others gain hair? Also, another thing to keep in mind.....Depo is used in other countries as chemical castration in sex offenders!!! It sterilizes men!!! Many women after using Depo suffer from infertility!!!

I was on Depo for 2 years. Like I said, I didn't get a period at all while on it....nor did it return until 5 years AFTER my last injection. So, as you can imagine....getting pregnant wasn't easy! I managed to induce 4 periods during that 5 year time with the help of Clomid (fertility drug) and conceived. When my periods did return on their own (without any intervention), I only got maybe 3 or 4 in a years time. FINALLY....in October of 2005 (9 years after my last injection), my periods started to become regular on their own.

Really.....as sad as it is.....I don't think there is any easy way to determine how long before it is out of your system. It seems to have a different effect on everyone. Just stay on top of it and if you notice that within 6 months time you aren't starting to bounce back to your normal state.....see a specialist. I'd see a Reproductive Endocrinologist. They specialize in hormonal syndromes such as PCOS and can probably give you a better treatment method for your endometriosis than Depo.

Best of luck to you. I'm no expert by any means....but I've done a ton of digging to find out what I've done to my body and this what I've run across. Hope it helps.
Hi everyone
Iím new to this. I got the depo shot a week ago and am very worried after hearing stories that you wonít be able to get pregnant from up to 10 months after the 3 months is up on depo. My boyfriend and I want to try for a baby next year and really donít want this to ruin my chances! If there is anyone out there who can give me some advice or any information regarding this it would be greatly appreciated. Also another quick question, if you do end up getting pregnant on Depo, would there be any harm to the baby, would there be and side effects such as down syndrome or things like that that could be passed on to the baby????

Thanks
Bellaanne





All times are GMT -7. The time now is 11:49 AM.





© 2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!